# SDR 9614589910

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- Engine: Pwa JT8D9A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Ck Vlv
- Part number: 12356241
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE WARNING ILLUMINATED SEVERAL TIMES DURING TAKEOFF AND CLIMB.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A LEAKING 8TH STAGE BLEED CHECK VALVE WITH A SERVICEABLE UNIT.
